Quantiles for Counts
José António Machado and
João Santos Silva
Journal of the American Statistical Association, 2005, vol. 100, 1226-1237
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (114)
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2005/00000100/00000472/art00016 full text (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Quantiles for Counts (2003) 
Working Paper: Quantiles for counts (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:100:y:2005:p:1226-1237
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of the American Statistical Association is currently edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().